Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Disks in $ E\sp{3}$. II. Disks which ``almost'' lie on a $ 2$-sphere


Author: Ralph J. Bean
Journal: Trans. Amer. Math. Soc. 119 (1965), 123-124
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1965-0184216-1
MathSciNet review: 0184216
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ralph J. Bean, Disks in $ {E^3}$ which contain their wild points in their interiors, Thesis, University of Maryland, College Park, Md., 1962.
  • [2] R. H. Bing, Improving the side approximation theorem, Abstract 603-72, Notices Amer. Math. Soc. 10 (1963), 453.
  • [3] -, Pushing a $ 2$-sphere into its complement, Michigan Math. J. 11 (1964), 33-45. MR 0160194 (28:3408)
  • [4] J. P. Hempel, Extending a surface in $ {E^3}$ to a closed surface, Abstract 63T-65, Notices Amer. Math. Soc. 10 (1963), 191.
  • [5] Joseph Martin, Tame arcs on disks, Proc. Amer. Math. Soc. 16 (1965), 131-133. MR 0175103 (30:5288)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0184216-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society